# SDR DALA2016021801162

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 276
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LT SEAT TRACK INSPECTION, FOUND LT CENTER SEAT TRACK CORRODED TOP AND BOTTOM AT BS 276.  REMOVED CORROSION ON SEAT TRACK AT BS 276, LBL 44.5.  REPAIRED USING SEAT TRACK PLUG REPAIR IAW SRM 53-20-52. FIG 4, 201.  AREA HAS BEEN TREATED, PRIMED, TOP COATED.
